# SDR SWIA2018073044909

- Difficulty date: July 27, 2018
- Submitted: July 30, 2018
- Operation: Air carrier
- Aircraft: N878AS
- Make and model: Cndair CL6002B19
- Aircraft serial: 7590
- Aircraft time: 35,126 hours, 33,223 cycles
- System (JASC): 3230 · Landing Gear Retraction/Extension System
- Part: Uplock
- Condition: Failed
- Location: Nlg
- Stage of operation: AP
- How discovered: O
- Nature of condition: J
- Precautionary procedure: L

## Discrepancy

ON APPROACH, SELECTED GEAR DOWN. MAINS EXTENDED NORMALLY, NOSE GEAR SHOWED YELLOW SLASHES. GEAR DISAGREE ANNUNCIATED. RAN QRH, ALL GEAR EXTENDED NORMALLY. (FLT 4556) CLOSED REMOVED AND REPLACED THE NLG UP LOCK PIN IAW AMM AND COMPLIED WITH ALIGNMENT OF THE NLG UP LOCK PIN IAW AMM. LANDING GEAR SWINGS AND OPERATIONAL CHECKS GOOD.
